# SDR 95ZZZM382

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54325
- Make and model: Boeing 727231
- Aircraft serial: 20232
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Loose
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - AFTER TAKEOFF SMOKE WAS REPORTED EXITING SIDEWALL SEAT ROWS 10 AND 11, RIGHT SIDE.  VISUALLY CHECKED AREA.  REMOVED SIDEWALL AND FOUND THREE INCH AIR CONDITIONING DUCT CONNECTOR LOOSE CAUSING CONDENSATION TO EXIT DUCT.  REINSTALLED DUCT CONNECTOR.  OPERATED AIR CONDITIONING SYSTEM AND ALL CHECKED NORMAL.  (M)
